# SDR P5CA9701478

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 49X1732225
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO APPARENT TIRE FAILURE.  FOUND NR 5 AND NR 6 TIRES FAILED.  REPLACED NR 5 , NR 6, NR 7 AND NR 8 TIRE AND WHEEL ASSEMBLIES PER BOEING M/M 32-45-01.  COMPLIED WITH CONDITIONAL INSPECTION PER M/M 5-51-25.  SERVICED MLG STRUTS PER M/M 32-10-00 LEFT WLG STRUT LOW.  FOUND LEFT BODY GEAR SHOCK STRUT OUTBOARD DOOR LINKAGE ROD DAMAGED, REPLACED PER M/M 32-14-06.  PERFORMED BRAKE RELEASE CHECK PER M/M 32-40-00, ALL CHECKED GOOD.
